# SDR SWAA2025080798501

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 58,311 hours, 35,174 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SEWAGE SMELL DURING CLIMB OUT FROM ROW 20 TO AFT OF AIRCRAFT. FA AND PASSENGER COMPLAINTS.   INSPECTED AFT TOILET SYSTEM AND POTABLE WATER SUPPLY / GRAY WATER DRAIN LINE. NO LEAK AND ANY ABNORMALITY NOTED PER AMM 38-32-00. FURTHER T/S REQ'D.   INSPECTED AFT OF ROW 20 TO AFT GALLEY COMPARTMENTS AND LAVATORY. NO BAD ODOR OR SMELL. R & R RECIRCULATION AIR FILTER IAW AMM 21-25-01. OPS CHECK GOOD.
